# SDR SWIA200819680

- Difficulty date: May 18, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 13,522 hours, 11,755 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6644 - THE ADG DEPLOYED AFTER TAKEOFF.  RESET ADG SENSE C/B AND RESTOWED ADG.  OPS CHECK GOOD PER MM 24-23-01.
